Mathematical Logic Quarterly 50 (45):392-404 (2004)

For regular sets in Euclidean space, previous work has identified twelve ‘basic’ computability notions to which many previous notions considered in literature were shown to be equivalent. With respect to those basic notions we now investigate on the computability of natural operations on regular sets: union, intersection, complement, convex hull, image, and pre-image under suitable classes of functions. It turns out that only few of these notions are suitable in the sense of rendering all those operations uniformly computable
Keywords regular set  set operators  Computability  recursive analysis
Categories (categorize this paper)
DOI 10.1002/malq.200310107
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,337
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

The Dyck and the Preiss Separation Uniformly.Vassilios Gregoriades - 2018 - Annals of Pure and Applied Logic 169 (10):1082-1116.

Add more citations

Similar books and articles

Computable Metrization.Tanja Grubba, Matthias Schröder & Klaus Weihrauch - 2007 - Mathematical Logic Quarterly 53 (4‐5):381-395.
Index Sets and Parametric Reductions.Rod G. Downey & Michael R. Fellows - 2001 - Archive for Mathematical Logic 40 (5):329-348.
Completing Pseudojump Operators.R. Coles, R. Downey, C. Jockusch & G. LaForte - 2005 - Annals of Pure and Applied Logic 136 (3):297-333.
Order-Computable Sets.Denis Hirschfeldt, Russell Miller & Sergei Podzorov - 2007 - Notre Dame Journal of Formal Logic 48 (3):317-347.
A Uniformly Computable Implicit Function Theorem.Timothy H. McNicholl - 2008 - Mathematical Logic Quarterly 54 (3):272-279.
Computability of Measurable Sets Via Effective Topologies.Yongcheng Wu & Decheng Ding - 2006 - Archive for Mathematical Logic 45 (3):365-379.
Difference Sets and Computability Theory.Rod Downey, Zoltán Füredi, Carl G. Jockusch & Lee A. Rubel - 1998 - Annals of Pure and Applied Logic 93 (1-3):63-72.
Computability on Regular Subsets of Euclidean Space.Martin Ziegler - 2002 - Mathematical Logic Quarterly 48 (S1):157-181.


Added to PP index

Total views
12 ( #809,802 of 2,508,046 )

Recent downloads (6 months)
2 ( #276,895 of 2,508,046 )

How can I increase my downloads?


My notes